# SDR DALA2017080706089

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 78,981 hours, 35,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS 620 CENTER BRACKET HOLE INDICATES A CRACK.  THE FRAME HOLE WAS BROUGHT .216 TO REMOVE THE CRACK INDICATION.  PERFORMED HFEC IAW NDT MANUAL PARTS 6, 51-00-16,  NO CRACK INDICATED.   DRILLED A NEW STRINGER CLIP IAW SRM 51-40-05,  INSTALLED THE NEW STRINGER CLIP IAW SRM 51-40-02, AND ENGINEERING DEVATION AUTHORIZATION DWG 005W0900, & ER/A 560343-14.
